# SDR AALA201703279055

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 60,870 hours, 26,652 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: D2527103900800
- Condition: Stuck
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND OVERWING EXIT DOOR WINDOW SHADE WILL NOT OPEN. REPLACED LEFT OVERWING EMERGENCY DOOR WINDOW SHADE PER AMM 25-23-47.
